# SDR UIEA2011112800699

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 39,507 hours, 5,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING OPERATIONS AT SYD; MX REPORTED DAMAGE FOUND TO LT WING LOWER L/E PANEL - ILES817.0 FWD OF FUELING ACCESS DOORS, CONSISTING OF A CRACK MEASURING 2.250 INCHES LONG.   PERFORMED A TIME LIMITED REPAIR. OPEN
